Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This weeks been the hardest week of my life, ive finished accutane but the side effects are still here even a month after which is worrying me that ill be like this my whole life, and it didntwork properly!, also my A level exams are this week and is my driving test is in a few days, im not prepared for any of them. Also this is hard for me to talk about but i 'came out' as gay' yesterday. I was kind of forced into coming out when i wasnt really ready and i cant cope. I was depressed recently because my car isnt getting insured due to the ridiculous insurance prices, ive waited months and months for that car which has sat on my driveway with me just wanting to drive away, never going to happen now. The accutane didnt make me depressed on the course until afterwards and now, on top of all these issues. I'm constantly shaking and anxious, worried about everything and i cant eat or sleep properly, also my head hurts from the anxiety and over thinking, ive even lost my sex drive. I'm so tired and depressed, ive been shaking like this for the last 48 hours. I'm not expecting anyone to resolve my issues, i should be ok once this difficult time is over but i need something to help my anxiety. I don't want to go on any anti depressants because they make it worse from what ive read. Is there anything that helps thats natural and will calm my nerves, all i can find online is acknowledge your problems and make a plan of action, which i have but it makes me feel 10 times worse. Any suggestions? thanks

Link to comment
Share on other sites

Wow this sounds really hard. I am so sorry!

:(

What I've read and experienced:

1. Exercise exercise exercise. In clinical studies it was proven to be just as effective as antidepressants. If you can exercise in a nature setting, that much better. That would be my number 1 tip.

All of the other things are going to take time & sorting. You need to relax and clear your mind for at least 30 minutes a day if you want to be able to cope. Make sure you eat & drink regularly. I'm sorry I don't have anything else for you.

Link to comment
Share on other sites

get a referral to a psychiatrist. What you read about meds are biased and probably ill-informed.

Anxiety medications such as ssri's are relatively safe and can effectively alleviate anxiety and depression.

Be well.

Link to comment
Share on other sites

If you don't want to mess with the anti-depressants you can take anxiety medications which aren't like SSRI's , i mean SSRI's take a while to work (at least 2 weeks) but anxiety medication are fast acting , and what i'm taking is (Bromazepam) which it is very effective against anxiety and can make you feel good in minutes ...

But you have to take it for a short period of time , because you could develop dependence (not addiction) and will suffer from severe withdrawal....

I'm also on SSRI called Zoloft....

Link to comment
Share on other sites

Every psychiatrist I have ever been to has sucked. They tend to treat depressed teens like they just faking it or something, and they never listened to what I had to say.

Try going to a therapist (psychologist). They don't prescribe meds, they only counsel you. Try to find one that's known for dealing with adolescents.

I also agree that you should exercise a LOT.

Link to comment
Share on other sites

Thanks for the help guys, i did read it but didnt feel like replying at the time sorry, things have got better! im still anxious but im not really shaking anymore and i can eat and sleep better :) i knew i just needed time, i tried 5htps and i think they helped. I'm not going to get mental help or anything because i think this is only tempoary, time should help. Thanks again for the advice everyone :)

Link to comment
Share on other sites

Temporary solution for nerves- alchohol, beer, wine, cider.. pick your flavour.

You could buy some "sleep syrup" at drug store, they are on herbal basis. Also you could buy sedating pills "for nerves" at drug store, most are on herbal basis + some vitamin, thats why they are given without prescription.

A lot of anti-depressants and similar drugs mess your libido (at start of the course), but Ill agree about exercising, which in turn will increase the sex drive in long term.

Edited by extasy_crysis
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×